# SDR SWIA200819032

- Difficulty date: January 2, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 24,691 hours, 36,523 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL PANEL ACCESS HAS A CRACK ON STRINGER 8 BETWEEN FRAMES 8 AND 9.  REPAIRED STRINGER IAW SRM 57-20-03.
